# SDR UIEA2023011200027

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Module
- Part number: 160201101
- Part serial: 462
- Condition: Leaking
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SECTION 48, AT STA 1725, STABILIZER TRIM CONTROL MODULE, LH SIDE WITH /  EVIDENCE OF HYDRAULIC LEAK.( STABILIZER TRIM CONTROL MODULE WAS REPLACED PER AMM 27-41-05 REQUIREMENTS. )
